Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 89, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 4, 2015, 3:07 PM CDT for Greene County, Perry County, Wayne County, Mississippi. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2015, 3:07 PM CDT (20:07 UTC)
- Expired
- Jul 4, 2015, 3:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Greene County, MS, Perry County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 102 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1040 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
995
WUUS54 KMOB 042007
SVRMOB
MSC041-111-153-042045-
/O.NEW.KMOB.SV.W.0089.150704T2007Z-150704T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
307 PM CDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GREENE COUNTY IN SOUTHEASTERN MISSISSIPPI...
WAYNE COUNTY IN SOUTHEASTERN MISSISSIPPI...
PERRY COUNTY IN SOUTHEASTERN MISSISSIPPI...
* UNTIL 345 PM CDT
* AT 306 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WAS LOCATED ALONG A LINE EXTENDING FROM
6 MILES WEST OF WAYNESBORO TO NEAR RICHTON TO NEAR NEW AUGUSTA...
AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... RICHTON... BEAUMONT...
NEW AUGUSTA... STATE LINE... MCLAIN...
BUCKATUNNA... CLARA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3143 8915 3143 8894 3170 8894 3183 8847
3144 8845 3112 8861 3109 8915
TIME...MOT...LOC 2006Z 260DEG 28KT 3169 8876 3139 8889 3116 8908
$$1 follow-up statement
028
WWUS54 KMOB 042033
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
333 PM CDT SAT JUL 4 2015
MSC041-111-153-042045-
/O.CON.KMOB.SV.W.0089.000000T0000Z-150704T2045Z/
GREENE MS-WAYNE MS-PERRY MS-
333 PM CDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHERN GREENE...EASTERN WAYNE AND EAST CENTRAL PERRY
COUNTIES...
AT 333 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES NORTHEAST OF WAYNESBORO TO 11 MILES SOUTH OF CLARA TO NEAR
BEAUMONT...MOVING EAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3141 8885 3176 8871 3183 8847 3144 8845
3112 8861 3110 8898
TIME...MOT...LOC 2033Z 260DEG 28KT 3172 8855 3142 8868 3119 8887
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:06 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 4, 2:06 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 206 PM CDT SAT JUL 4 2015 .AVIATION... 04.18Z TERMINAL FORECAST DISCUSSION...VFR CONDITIONS WILL PREVAIL THROUGH THIS AFTERNOON WITH SCATTERED LOW CLOUDS AND BROKEN UPPER LEVEL CLOUDS. SHRA/TSRA TO INCREASE IN COVERAGE THIS EVENING...ESPECIALLY OVER SOUTHEAST MS AND INTERIOR SOUTHWEST AL. MVFR TO IFR CONDITIONS WILL BE LOCALIZED IN AND NEAR CONVECTION FROM 04.23Z THROUGH 05.03Z...WITH A TEMPO GROUP NOW ADDED FOR THIS TIME FRAME. THE CONVECTION LOOKS MORE LIKELY THAT IT WILL LAST THROUGH THE LATE EVENING HOURS AND EVEN PAST MIDNIGHT ALONG THE ENTIRE NORTHERN GULF REGION...SO MAY NEED TO ADD ADDITIONAL TEMPO OR PROB30 GROUPS TO ACCOUNT FOR THIS. SOUTH TO SOUTHWEST WINDS AROUND 10 KNOTS WILL GENERALLY PREVAIL...WITH WEST-SOUTHWEST OF 20 KNOTS WITH GUSTS TO 30 KNOTS ASSOCIATED WITH PASSING THUNDERSTORMS. /22 && .PREV DISCUSSION... /ISSUED 1057 AM CDT SAT JUL 4 2015/ UPDATE...AREA SURFACE OBSERVATIONS REPORTING THAT TEMPERATURES HAVE ALREADY CLIMBED INTO THE UPPER 80S AT MOST LOCATIONS THIS MORNING AS BREAKS IN THE CLOUD COVERAGE HAVE ALLOWED FOR STRONGER THAN EXPECTED INSOLATION. UPDATED GRIDS AND PUBLIC PRODUCTS TO INCREASE THE MAX TEMPERATURES FOR TODAY BY A DEGREE OR TWO INTO THE LOWER 90S. MAINTAINED UPPER 80S AT THE BEACHES. MADE A FEW MINOR TWEAKS TO THE POPS FOR TODAY...PRIMARILY TO CUT BACK ON LATE MORNING CONVECTION BASED ON LATEST RADAR TRENDS. ALSO LOWERED POPS ABOUT 10 TO 20 PERCENT ACROSS THE SOUTHERN HALF OF THE FORECAST AREA PER LATEST SHORT TERM MODEL OUTPUT...BUT KEPT HIGH END SCATTERED TO NUMEROUS COVERAGE ACROSS THE NORTHERN ZONES AS OUTFLOW BOUNDARIES FROM THE LINE OF CONVECTION ACROSS CENTRAL MISSISSIPPI MOVE SOUTHEAST. /22 PREV DISCUSSION... /ISSUED 507 AM CDT SAT JUL 4 2015/ SHORT TERM [INDEPENDENCE DAY AND NIGHT]...EARLY MORNING WATER VAPOR IMAGERY AND MODEL 500 MB HEIGHT ANALYSIS CONTINUE TO SHOW A PERSISTENT MID LEVEL TROUGH EXTENDING ACROSS MUCH OF THE EASTERN CONUS EARLY THIS MORNING...WHILE AN ASSOCIATED FRONTAL BOUNDARY STRETCHED FROM CENTRAL PORTIONS OF OK/AR AND NORTHEASTWARD THROUGH THE TENNESSEE AND OHIO VALLEY REGION. REGIONAL RADAR...SATELLITE...AND LIGHTNING DATA SHOWED AN ORGANIZING COMPLEX OF SHOWERS AND THUNDERSTORMS STRETCHING FROM SOUTHERN AR THROUGH NORTHERN PORTIONS OF MS/AL WITHIN A REGION OF ENHANCED DEEP LAYER MOISTURE AND ASCENT ALONG THE TROUGH AXIS EARLY THIS MORNING. OUR FORECAST AREA REMAINS ON THE SOUTHERN EXTENT OF THE MOIST WESTERLY FLOW REGIME EARLY THIS MORNING...AND ISOLATED BANDS OF SHOWERS AND THUNDERSTORMS WERE DEVELOPING NEAR THE COAST AS OF 4 AM CDT. PARTLY TO MOSTLY CLOUDY SKIES...WITH VERY WARM AND HUMID CONDITIONS OTHERWISE PREVAILED ACROSS THE AREA WITH EARLY MORNING TEMPERATURES HOLDING INTO THE MID 70S TO AROUND 80 DEGREES. SHORT RANGE MODEL SOLUTIONS SHOW GENERAL AGREEMENT WITH DEEPENING A SHORTWAVE TROUGH IN THE VICINITY OF THE MID MISSISSIPPI VALLEY REGION TODAY...WHILE ENHANCED DEEP LAYER MOISTURE AND LIFT CONTINUES TO SPREAD ACROSS MS INTO WESTERN AND NORTHERN AL IN ADVANCE OF THIS FEATURE THROUGH THIS AFTERNOON. WE EXPECT A GRADUAL INCREASE IN COVERAGE OF SHOWERS AND THUNDERSTORMS ACROSS OUR FORECAST AREA TODAY...MAINLY SCATTERED THIS MORNING...BUT PERHAPS BECOMING MORE NUMEROUS OVER SOUTHEAST MISSISSIPPI AND INTERIOR SOUTHWEST AND SOUTH CENTRAL AL BY THIS AFTERNOON WHERE RICH DEEP LAYER MOISTURE /PRECIPITABLE WATER VALUES BETWEEN 1.75 AND 2 INCHES/ WILL BE LOCATED WITHIN THE MORE FAVORED REGION OF LIFT IN ADVANCE OF THE DEEPENING SHORTWAVE TROUGH AND ALSO ALONG POTENTIAL OUTFLOW BOUNDARIES AHEAD OF THE MCS TO THE NORTH AND THE APPROACHING SEABREEZE FROM THE SOUTH. IN TERMS OF POPS...WE GENERALLY HAVE 30-40 PERCENT COVERAGE INDICATED EVERYWHERE THIS MORNING...FOLLOWED BY AN INCREASE TO LIKELY /60-70 PERCENT/ COVERAGE OVER INTERIOR SOUTHEAST MS AND SOUTHWEST AL AFTER 18Z...WITH 40-50 PERCENT COVERAGE THIS AFTERNOON CLOSER TO THE COAST. AN UNSTABLE AIRMASS WILL BE IN PLACE ACROSS THE CWFA TODAY WITH MLCAPE VALUES AROUND 1500-2000 J/KG...AND OUR LOCAL WET MICROBURST CHECKLIST DOES INDICATE A MODERATE POTENTIAL FOR STRONG TO LOCALLY DAMAGING WIND GUSTS WITH A FEW OF THE STORMS THIS AFTERNOON. SMALL HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS THAT DEVELOP. THE SHORTWAVE TROUGH AXIS WILL TRANSLATE EASTWARD ACROSS SOUTHEAST MS AND SOUTHWEST AL TONIGHT. ABUNDANT DEEP LAYER MOISTURE AND INCREASED LIFT WITH THIS FEATURE WILL BRING A CONTINUED GOOD CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION THROUGH THE OVERNIGHT PERIOD...ESPECIALLY ACROSS SOUTHEAST MS AND INTERIOR SOUTHWEST AL WHERE POPS HAVE BEEN INCREASED TO LIKELY COVERAGE. CONTINUED PRECIPITABLE WATER VALUES BETWEEN 1.75 AND 2 INCHES WILL BRING AN ONGOING POTENTIAL FOR LOCALLY HEAVY RAIN AND POSSIBLY LOCALIZED FLOODING OVER INTERIOR AREAS TONIGHT...PARTICULARLY IF CONVECTION REPEATEDLY TRAINS OVER SOME AREAS. /21 THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE. [SUNDAY AND MONDAY]...THE MID LEVEL TROUGH WILL REMAIN ACROSS THE SOUTHEASTERN CONUS THROUGH THE SHORT TERM BEFORE SLIDING NORTHEAST EARLY IN THE WEEK. THE AREA STAYS ON THE EDGE OF RIDGING DOWN AT THE SURFACE WHICH WILL KEEP THE MOISTURE PUMPING INTO THE REGION. AS THE TAIL END OF THE TROUGH CONTINUES TO AMPLIFY...MOST MODELS ARE NOW SHOWING IT CLOSING IT OFF DURING THE DAY SUNDAY. ALTHOUGH THIS FEATURE STAYS WELL NORTH OF THE AREA...ACROSS TN AND NORTHERN AL... IT WILL ENHANCE RAIN CHANCES DURING THE DAY SUNDAY. FOR NOW... LEANING TOWARD BEST RAIN CHANCES REMAINING ACROSS THE NORTHERN HALF OF THE CWA WITH 50 TO 60 PERCENT POPS. EVEN THOUGH THE TROUGH CONTINUES TO SLIDE NORTHEAST MONDAY...CWA WILL REMAIN IN A FAVORABLE AREA FOR SCATTERED CONVECTION WITH 30 TO 40 PERCENT POPS. HEAT WILL BE SLIGHTLY SUPPRESSED SUNDAY INTO MONDAY WITH RAIN AND CLOUD COVER IN THE FORECAST. TEMPERATURES WILL STRUGGLE TO HIT UPPER 80S ON SUNDAY...WITH UPPER 80S AND LOW 90S ON MONDAY. OVERNIGHT... TEMPERATURES WILL DIP INTO THE LOW 70S INLAND AND HOVER IN THE UPPER 70S ALONG THE IMMEDIATE COASTLINE. 07/MB LONG TERM [TUESDAY THROUGH SATURDAY]...AS THE MID LEVEL TROUGH CONTINUES TO WEAKEN AND SLIP OFF TO THE NORTHEAST EARLY IN THE PERIOD...MID LEVEL RIDGING BUILDS BACK INTO THE REGION BY MID WEEK. DESPITE THE PRESENCE OF A RIDGE AT THE SFC AND MID LEVELS...A FEW IMPULSES MOVING THROUGH THE REGION IN CONJUNCTION WITH HIGHER MOISTURE AND INSTABILITY WILL KEEP SCATTERED SHOWERS AND STORMS IN THE FORECAST EACH AFTERNOON. EXPECTING CONVECTION TO PREDOMINANTLY BE FOCUSED ACROSS THE SOUTHERN PORTION OF THE AREA ALONG THE SEA BREEZE THROUGH NEXT WEEKEND. TEMPERATURES TREND WARMER THROUGH THE WEEK AS RIDGING CONTINUES TO INFLUENCE THE AREA. HIGHS IN THE MID 90S EXPECTED LATE IN THE WORK WEEK. HEAT INDICES AT OR JUST ABOVE THE 100 MARK RE-ENTER THE FORECAST BY MID WEEK. OVERNIGHT MUGGINESS AND TEMPERATURES CONTINUE TO SOUND LIKE A BROKEN RECORD WITH LOW 70S INLAND AND UPPER 70S ACROSS THE BEACHES AND COASTAL COMMUNITIES EACH NIGHT. 07/MB MARINE...A LIGHT TO MODERATE SOUTH TO SOUTHWEST WIND FLOW PATTERN WILL PERSIST ACROSS THE MARINE AREA THROUGH THE MIDDLE OF NEXT WEEK AS A SURFACE RIDGE OF HIGH PRESSURE CONTINUES TO STRETCH FROM THE WESTERN ATLANTIC TO THE CENTRAL GULF. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE OVER THE MARINE AREA THROUGH THE WEEKEND...BUT SHOULD DECREASE IN COVERAGE DURING THE EARLY TO MIDDLE PART OF NEXT WEEK. WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR STORMS THAT DEVELOP...BUT LOW SEAS ARE OTHERWISE EXPECTED. /21 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 90 73 86 72 88 / 30 50 50 30 30 PENSACOLA 90 75 85 73 88 / 30 40 40 30 40 DESTIN 89 77 86 77 89 / 30 40 40 30 40 EVERGREEN 91 71 86 70 88 / 50 60 60 40 40 WAYNESBORO 90 70 87 69 89 / 60 70 60 40 40 CAMDEN 90 70 85 70 87 / 60 70 60 40 40 CRESTVIEW 92 71 87 71 88 / 30 50 50 40 40 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 4, 5:54 AM CDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 554 AM CDT SAT JUL 4 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-051100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 554 AM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION TODAY AND TONIGHT. THE BEST COVERAGE OF THUNDERSTORM ACTIVITY IS EXPECTED ACROSS SOUTHEAST MISSISSIPPI AND INTERIOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA. ISOLATED STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY. DAMAGING WINDS TO 60 MPH WILL BE THE PRIMARY HAZARD...THOUGH MARGINALLY SEVERE HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS THAT DEVELOP. LOCALIZED FLOODING WILL ALSO BE POSSIBLE. THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS ALONG AREA BEACHES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION EACH DAY THROUGH THE END OF NEXT WEEK. A FEW OF THE STRONGER STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAIN. A MODERATE RISK OF DANGEROUS RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS GENERALLY NOT ANTICIPATED TODAY... BUT SPOTTER GROUPS SHOULD MONITOR WEATHER CONDITIONS FOR POTENTIAL ISOLATED SEVERE STORM DEVELOPMENT. GMZ630>635-650-655-670-675-051100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 554 AM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MARINE AREA TODAY AND TONIGHT. THE STRONGER STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LOCALLY STRONG WIND GUSTS OVER 30 KNOTS...LOCALLY HIGHER WAVES...FREQUENT LIGHTNING AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THAT DEVELOP EACH DAY.
In the hours before
Special weather statement, Jul 4, 2:18 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
218 PM CDT SAT JUL 4 2015
ALZ051-MSZ067-042015-
CHOCTAW AL-WAYNE MS-
218 PM CDT SAT JUL 4 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHOCTAW AND NORTHERN
WAYNE COUNTIES UNTIL 315 PM CDT...
AT 217 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES NORTH OF PENNINGTON TO 8 MILES NORTHEAST
OF MILL CREEK...AND MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... BUTLER... LISMAN...
SILAS... PENNINGTON... GILBERTOWN...
TOXEY... NEEDHAM...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3231 8793 3228 8793 3230 8794 3228 8802
3218 8801 3209 8805 3205 8812 3201 8811
3198 8807 3195 8812 3193 8809 3193 8806
3190 8813 3182 8818 3179 8817 3170 8829
3165 8894 3182 8894 3190 8847 3231 8842
TIME...MOT...LOC 1917Z 270DEG 25KT 3232 8810 3179 8887Special weather statement, Jul 4, 2:47 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
247 PM CDT SAT JUL 4 2015
ALZ052-MSZ067-075-076-042045-
WASHINGTON AL-PERRY MS-WAYNE MS-GREENE MS-
247 PM CDT SAT JUL 4 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
WASHINGTON...GREENE...WAYNE AND PERRY COUNTIES UNTIL 345 PM CDT...
AT 246 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR WAYNESBORO TO 10 MILES EAST OF
POPLARVILLE...AND MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... CHATOM... RICHTON...
LEAKESVILLE... BEAUMONT... NEW AUGUSTA...
STATE LINE... MILLRY... MCLAIN...
BUCKATUNNA... FRUITDALE... CLARA...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3143 8915 3143 8894 3169 8894 3173 8847
3170 8846 3170 8809 3100 8857 3100 8883
3091 8884 3091 8914
TIME...MOT...LOC 1946Z 265DEG 28KT 3168 8861 3081 8936The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 2:47 PM CDT | Special Weather Statement | MOB | Greene, Perry, Wayne | 58 min |
| Jul 4, 3:46 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Wayne | 59 min |
| Jul 4, 4:27 PM CDT | Severe Thunderstorm Warning | MOB | George | 47 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.